# SDR MASA200400039

- Difficulty date: January 20, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 8,510 hours, 7,659 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2754. XNA. LIGHT SMOKE IN THE CABIN, SMELLED LIKE HOT DUCTING TO CREW.  MECHANIC OPS CHECKED AIR CONDITIONING SYSTEMS.  NO DEFECTS NOTED.  SMOKE DISSIPATED. NO FURTHER PROBLEMS.  NO PARTS USED.
